RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 6, Pages 118–128 (Mi mm984)  

2-dimensional streamwise periodical solutions of Navier–Stokes equations for plane channel

S. G. Ponomarev, M. I. Stoynov

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: Results of computer simulations are given for nonstationary viscous incompressible fluid flows in an infinite plane channel. Two-dimensional streamwise periodic solutions of the Navier–Stokes equations are investigated. It is shown that if the wave number $\alpha_0$ tends to zero the integral characteristics of the flows are no longer dependent on $\alpha_0$ and determined by the Reynolds number only. Nonuniqueness of secondary longwave flows is established. Regions of existence for the secondary flows with different $\alpha_0$ are studied.

Full text: PDF file (355 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.06.2006

Citation: S. G. Ponomarev, M. I. Stoynov, “2-dimensional streamwise periodical solutions of Navier–Stokes equations for plane channel”, Matem. Mod., 19:6 (2007), 118–128

Citation in format AMSBIB
\Bibitem{PonSto07}
\by S.~G.~Ponomarev, M.~I.~Stoynov
\paper 2-dimensional streamwise periodical solutions of Navier--Stokes equations for plane channel
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 6
\pages 118--128
\mathnet{http://mi.mathnet.ru/mm984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423993}
\zmath{https://zbmath.org/?q=an:1137.76345}


Linking options:
  • http://mi.mathnet.ru/eng/mm984
  • http://mi.mathnet.ru/eng/mm/v19/i6/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:315
    Full text:117
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020